Le Malade Imaginaire’
Bibliographic Data
| ID | 10656860 |
|---|---|
| Authors | John S Powell (University of Tulsa, corresponding author) |
| Year | 1992 |
| Volume | 73 |
| Issue | 3 |
| Pages | 509-510 |
| Publication date | 1992-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Music and Letters (JOURNAL) |
| Journal identifiers | ISSN: 0027-4224 • E-ISSN: 1477-4631 |
| Publisher | Oxford University Press (PUBLISHER • GB) |
| DOI | 10.1093/ml/73.3.509 |
| OpenAlex | W1999698079 |
| Language | EN |
Journal Article ‘LE MALADE IMAGINAIRE’ Get access JOHN S. POWELL JOHN S. POWELL Faculty of Music, University of TulsaTulsa, Oklahoma 74104-3189, USA. Search for other works by this author on: Oxford Academic Google Scholar Music and Letters, Volume 73, Issue 3, August 1992, Pages 509–510, https://doi.org/10.1093/ml/73.3.509 Published: 01 August 1992
Art · Art history · Humanities · Library science · Computer Science · Musicology and Musical Analysis
| Highly cited | No |
|---|